Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Noticed semen discharge in urine and unable to reach orgasm after kidney stone surgery. Prognosis?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 1996
Answered : 320 Questions
Question
Since after kidney stone surgery (lithotripsy??) , it's been a month since. I have had constant semen like substance every time I urinate. In addition even before I get an erection during arousal/foreplay it seems like ejaculate but I am not having an orgasm. The substance is much stickier almost glue like in nature and a slight red color. I am having trouble starting a urination and I have to wait and relax my bladder because I will have to urinate more after a few moments wait.
Posted Sat, 27 Apr 2013 in Kidney Conditions
 
 
Answered by Dr. Ravi Bansal 9 hours later
Hi,

Semen like substance can be--

Gravel -stone pieces after lithotripsy. However, they should not continue after one month and they will not come each time you pass urine.

Urinary tract infection- urethritis, urinary frequency, burning sensation and fever can be there.

It could be one of the sexually transmitted diseases with again a infective pathology. History of contact with infected person will be there

Semen-it could be semen also which may be released each time you urinate without having orgasm. This can occur with prostate or spermatic cord infection.

The feeling of obstruction while passing urine can be there in prostate enlargement or other urological problems.

You can differentiate with the help of urine routine, urine culture test and microscopy and culture examination of that white secretion. A trial of penicillin group of antibiotics can also be taken under consultation with your doctor.

Hope this helps, in case of any query please write in.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor